# SDR USAA2015010200002

- Difficulty date: December 30, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 42,039 hours, 24,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A6842
- Condition: Defective
- Location: L2 Door
- Part time: 33,692 hours, 16,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - L2 DOOR SLIDE COVER IN CONTACT WITH FUSELAGE. REPLACED SLIDE ASSEMBLY IAW US AIRWAYS JOB CARD # 26L00025011.
